# SDR UALA2011080304038

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 74,804 hours, 21,573 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Malfunctioned
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4L SLIDE LIGHT INOPERATIVE.  CHECKED DOOR 4L GIRT BAR AREA FOR DEBRIS.  NONE FOUND.  ARMED DOOR 4L SEVERAL TIMES WITH NO DEFECTS WITH SLIDE LIGHT.  CHECK OK.
